Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Skin Allergy

Hello Doctor
Iam Chaitanya Sharma Male 23yrs old.Since past one month Iam getting these itchy big  bumps on my skin.I cunsulted a dermetologist and did all the tests but the result were negative.I couldnt do the food test.on Taking the medicine Zempred16mg and levocetrizine these bumps gets suppressed but only for 22-24 hrs.They come again after that.Iam not able to figure out why I am having these.I have tried everything.Stopped using soaps or any other things which I do regularly.I have even tied not eating the same food everyday.But nothing has changed.They go after I take the medicine and come back after 20-24 hrs..Iam worried that these medicine mignt start to give sideeffetcs.Please suggest me something.
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
I cannot confirm anything without examination but it can be  due to hives. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes.Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications.

Pls take some antihistaminics like Benadryl or Claritin.Apply some calamine lotion when the rash appears or some mild steroid cream.If the symptoms persist then pls consult an allergist.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.kind regards.
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions